default search action
"Optimal routing in double loop networks."
Domingo Gómez, Jaime Gutierrez, Álvar Ibeas (2007)
- Domingo Gómez, Jaime Gutierrez, Álvar Ibeas:
Optimal routing in double loop networks. Theor. Comput. Sci. 381(1-3): 68-85 (2007)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.